Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 6, Pages 850–863 (Mi zvmmf4369)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotic form of the solutions of ordinary differential equations with turning points

A. A. Belolipetskii, A. M. Ter-Krikorov


Full text: PDF file (1284 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:3, 141–149

Bibliographic databases:

UDC: 517.956.4
MSC: Primary 35K55; Secondary 35A08, 35B40
Received: 16.09.1982

Citation: A. A. Belolipetskii, A. M. Ter-Krikorov, “Asymptotic form of the solutions of ordinary differential equations with turning points”, Zh. Vychisl. Mat. Mat. Fiz., 24:6 (1984), 850–863; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 141–149

Citation in format AMSBIB
\Bibitem{BelTer84}
\by A.~A.~Belolipetskii, A.~M.~Ter-Krikorov
\paper Asymptotic form of the solutions of ordinary differential equations with turning points
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 6
\pages 850--863
\mathnet{http://mi.mathnet.ru/zvmmf4369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750095}
\zmath{https://zbmath.org/?q=an:0566.35054}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 3
\pages 141--149
\crossref{https://doi.org/10.1016/0041-5553(84)90062-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4369
  • http://mi.mathnet.ru/eng/zvmmf/v24/i6/p850

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Belolipetskii, A. M. Ter-Krikorov, “Construction of fundamental solutions of an abstract nonlinear parabolic equation in a neighborhood of a bifurcation point”, Math. USSR-Sb., 56:2 (1987), 295–309  mathnet  crossref  mathscinet  zmath
    2. A. M. Ter-Krikorov, “On transition processes for the Van der Pol equation”, Comput. Math. Math. Phys., 47:6 (2007), 924–935  mathnet  crossref  elib  elib
    3. S. E. Gorodetski, A. M. Ter-Krikorov, “On solutions to two-dimensional systems realizing the transition from an unstable equilibrium to a stable cycle”, Comput. Math. Math. Phys., 48:6 (2008), 946–955  mathnet  crossref  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:170
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021